toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
  Record Links
Author (up) Chuaqui, M.; Hernandez, R. pdf  doi
  Title The order of a linearly invariant family in C-n Type
  Year 2013 Publication Journal Of Mathematical Analysis And Applications Abbreviated Journal J. Math. Anal. Appl.  
  Volume 398 Issue 1 Pages 372-379  
  Keywords Linearly invariant family; Bergman metric; Schwarzian operator; Trace order; Variational method; Extremal mapping  
  Abstract We study the (trace) order of the linearly invariant family in the ball B-n defined by parallel to SF parallel to <= alpha, where F : B-n -> C-n is locally biholomorphic and SF is the Schwarzian operator. By adapting Pommerenke's approach, we establish a characteristic equation for the extremal mapping that yields an upper bound for the order of the family in terms of alpha and the dimension n. Lower bounds for the order are established in similar terms by means of examples. (C) 2012 Elsevier Inc. All rights reserved.  
  Address [Chuaqui, Martin] Pontificia Univ Catolica Chile, Fac Matemat, Santiago 22, Chile, Email:;  
  Corporate Author Thesis  
  Publisher Academic Press Inc Elsevier Science Place of Publication Editor  
  Language English Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 0022-247x ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000310659500031 Approved  
  Call Number UAI @ eduardo.moreno @ Serial 252  
Permanent link to this record
Select All    Deselect All
 |   | 

Save Citations:
Export Records: